MathSciNet Relay Station
MathSciNet bibliographic data
MR2286394 35A30 (35A08 35K10 91B28)
Craddock, Mark; Lennox, Kelly A. Lie group symmetries as integral transforms of fundamental solutions. J. Differential Equations 232 (2007), no. 2, 652–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement